RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2016, Volume 28, Issue 3, Pages 97–110 (Mi dm1385)  

This article is cited in 4 scientific papers (total in 4 papers)

On the probability of existence of substrings with the same structure in a random sequence

V. G. Mikhailov

Steklov Mathematical Institute of Russian Academy of Sciences

Abstract: An asymptotic expression (with an explicit estimate of the remainder term) is obtained for the probability that in a finite sequence of polynomial trials controlled by a Markov chain there exist substrings having the same structure.

Keywords: polynomial scheme, Markov chain, structure of substring, equivalent substrings

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant no. 14-50-00005.


DOI: https://doi.org/10.4213/dm1385

Full text: PDF file (475 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2017, 27:6, 377–386

Bibliographic databases:

Document Type: Article
UDC: 519.212+519.214
Received: 15.06.2016

Citation: V. G. Mikhailov, “On the probability of existence of substrings with the same structure in a random sequence”, Diskr. Mat., 28:3 (2016), 97–110; Discrete Math. Appl., 27:6 (2017), 377–386

Citation in format AMSBIB
\Bibitem{Mik16}
\by V.~G.~Mikhailov
\paper On the probability of existence of substrings with the same structure in a random sequence
\jour Diskr. Mat.
\yr 2016
\vol 28
\issue 3
\pages 97--110
\mathnet{http://mi.mathnet.ru/dm1385}
\crossref{https://doi.org/10.4213/dm1385}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3643048}
\elib{http://elibrary.ru/item.asp?id=27349818}
\transl
\jour Discrete Math. Appl.
\yr 2017
\vol 27
\issue 6
\pages 377--386
\crossref{https://doi.org/10.1515/dma-2017-0038}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000417791200004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85038386604}


Linking options:
  • http://mi.mathnet.ru/eng/dm1385
  • https://doi.org/10.4213/dm1385
  • http://mi.mathnet.ru/eng/dm/v28/i3/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Zubkov, O. P. Orlov, “Limit distributions of extremal distances to the nearest neighbor”, Discrete Math. Appl., 28:3 (2018), 189–199  mathnet  crossref  crossref  isi  elib
    2. V. G. Mikhailov, “On the reduction property of the number of $H$-equivalent tuples of states in a discrete Markov chain”, Discrete Math. Appl., 28:2 (2018), 75–82  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. V. I. Kruglov, “On coincidences of tuples in a $q$-ary tree with random labels of vertices”, Discrete Math. Appl., 28:5 (2018), 293–307  mathnet  crossref  crossref  isi  elib
    4. V. G. Mikhailov, “Upravlyaemaya polinomialnaya skhema razmescheniya”, Matem. vopr. kriptogr., 9:1 (2018), 75–88  mathnet  crossref  elib
  • Дискретная математика
    Number of views:
    This page:148
    References:13
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019